Function spaces on the snowflake

Volume 92 / 2011

Maryia Kabanava Banach Center Publications 92 (2011), 131-142 MSC: 46E35, 42B35, 42C40, 28A80. DOI: 10.4064/bc92-0-9


We consider two types of Besov spaces on the closed snowflake, defined by traces and with the help of the homeomorphic map from the interval $[0,3]$. We compare these spaces and characterize them in terms of Daubechies wavelets.


  • Maryia KabanavaMathematical Institute
    Friedrich Schiller University Jena
    D-07737 Jena, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image